Nurofen For Children 100Mg Strawberry 16X5ml

Nurofen For Children 100Mg Strawberry 16X5ml
£ 4.40
£0.28/each

Product Description

  • Singles 100mg/5ml Oral Suspension Strawberry Flavour
  • Ibuprofen
  • Reduces temperature
  • For the relief of mild to moderate pain such as:
  • Symptoms of cold and flu
  • Dental pain
  • Headache
  • Muscular pain
  • Fever and pain relief
  • Sugar & colour free

Information

Ingredients

Each 5ml of Oral Suspension contains 100mg Ibuprofen, Also contains: Maltitol Liquid, See leaflet for further information

Storage

Do not store above 25°C.

Preparation and Usage

  • Nurofen for Children Strawberry Singles is an oral suspension for babies and children from 3 months.
  • To be taken by the mouth.
  • Directions
  • For oral and short-term use only.
  • Before opening, massage the sachet to mix the contents well.
  • Gently squeeze the liquid onto the two-ended measuring spoon (2.5ml and 5ml) provided in the pack.
  • Measure the correct dose accurately. (see leaflet for details).
  • Fever and Pain
  • 3 months - 6 months Weighing over 5kg: One 2.5ml dose 3 times a day.
  • Do not use for more than 24 hours.
  • For infants 3-6 months, If symptoms persist after 24 hours or worsen, consult your doctor.
  • 6 months - 12 months: One 2.5ml dose 3 or 4 times in 24 hours
  • 1 year - 3 years: One 5ml dose 3 times in 24 hours
  • 4 years - 6 years: One 7.5ml (5ml + 2.5ml) dose 3 times in 24 hours
  • 7 years - 9 years: One 10ml (5ml + 5ml) dose 3 times in 24 hours
  • Doses should be given every 6-8 hours. Leave at least 4 hours between doses. For children above 6 months, if symptoms persist after 3 days or worsen, consult your doctor.
  • Read the enclosed leaflet carefully before use.

Name and address

  • Reckitt Benckiser Healthcare (UK) Ltd.,
  • Slough,
  • SL1 4AQ.

Lower age limit

Advisory Months : 3

Upper age limit

Advisory Years : 9

Safety warning

NOT SUITABLE for children under 3 months of age and weighing less than 5kg. WARNING: DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO DO NOT GIVE THIS PRODUCT IF YOUR BABY OR CHILD: Is under 3 months old or weighs less than 5kg Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg Has a fructose intolerance SPEAK TO YOUR DOCTOR OR PHARMACIST BEFORE GIVING THIS PRODUCT IF BABY OR CHILD: Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated. This medicine is intended for use in children aged 3 months to 9 years. Medical advice is required before taking this product if the patient is: pregnant trying to get pregnant elderly a smoker KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.

Net Contents

16 x Sachets

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here